It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, here's my ACCUTANE story. In 1989, not long after Accutane came out, I was introduced to it after many failed attempts (antibiotics:Doxycycline,Minocycline, Tetracycline, etc) to rid of my severe acne. My neighbor, then 24 yo., told me that he had similar problem as me but Accutane worked miracles for him. Seeing his baby face without a blemish convinced me to ask my dermatologist about it. After a week of consultation and tests, I was put on Accutane. I started taking it as prescribed. My skin were dry and so was my nose (I think I had a nose bleed once or twice). My skin was extremely sensitive to sunlight. In the dark, my eyes became harder to adjust. I remember that I feel a little disoriented in the dark, moving clumsily. About this time, I saw my skin improved, but it was because one of the action of the drug basically cut off the oil glands. The only feeling I can describe was that I wasn't in my elements. I was a teenager then, and I was going through some emotional turmoils in the family. I don't know if it was a combination of wanting to see more results faster or that I was plain stupid, I started upping the dosage to 2x-3x the amount daily. I did it for about 3 weeks, and I think that it maximized the many side effects of Accutane. Now I'm 37 years old, I can tell you that I wish I have never taken Accutane. Going back now, the person that introduced me to Accutane, I remember distinctively some characteristic about him: He was a little clumsy and that his bone seems a little overgrown. Sure he had a baby-face, but I think that his face would've been similar if he hadn't taken Accutane. I can honestly tell you that Accutane has dull my senses (dexterity), I'd guess about 20-30%. For example, I use to have beautiful handwriting, now I have to struggle hard to write 1/2 as good as before. The the most distressing thing for me is now whatever improvements I had then, well, they are much worse now. The scars on my face have become worse. I'm afraid to try laser or dermabrasion because my skin has definetely changed and I'm not sure how it would recover. And I remember for the longest time (up to 7 years after taking it) I would feel like vomiting. I know this for a fact now: Accutane is NOT a drug to mess around with, even normal dosage will permanently change your body. I know for a fact my bone has grown perhaps 3-5% larger and I've become more clumsy, less sharp. That I have excess saliva and at times my head feels like it is constricted. I really wish I have never ever taken this drug. That's my experience.





All times are GMT -7. The time now is 12:56 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!